Alert archive / Arkansas / Wind Advisories in 2014

Wind Advisory 4, NWS Little Rock, AR

March 15, 201434 counties in Arkansas

NWS Little Rock, AR issued this wind advisory at Mar 15, 2014, 3:20 PM CDT for 34 counties in Arkansas. It took effect at Mar 16, 2014, 7:00 AM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2014, 3:20 PM CDT (20:20 UTC)
In effect from
Mar 16, 2014, 7:00 AM CDT
Expired
Mar 16, 2014, 8:06 PM CDT
In force
13 hr
Issued by
NWS Little Rock, AR
All 34 counties

Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
995 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WWUS74 KLZK 152020
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
320 PM CDT SAT MAR 15 2014


.A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE STATE
OVERNIGHT. A COLD FRONT WILL PUSH INTO ARKANSAS FROM THE NORTH
DURING THE DAY SUNDAY WITH STRONG WINDS DEVELOPING AS A RESULT.

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161000-
/O.NEW.KLZK.WI.Y.0004.140316T1200Z-140317T0300Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA...
BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT...
BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD...
HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS...
HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY...
MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN...
NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE...
PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY...
STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN...
WESTERN GROVE...YELLVILLE
320 PM CDT SAT MAR 15 2014

...WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 10 PM CDT SUNDAY. 

* EVENT...NORTH WINDS WILL INCREASE DURING THE MORNING HOURS.
  WINDS WILL BECOME 20 TO 30 MPH...WITH GUST UP TO 40 MPH
  POSSIBLE.

* AREAS AFFECTED...MOST OF ARKANSAS 

* TIMING...THE STRONG WINDS WILL BEGIN ACROSS THE NORTH DURING THE
  MORNING HOURS...WITH WINDS INCREASING ACROSS CENTRAL AND
  SOUTHERN AREAS DURING THE AFTERNOON AS THE STORM SYSTEM MOVES
  THROUGH.

* IMPACTS...LOOSE OBJECTS WILL BLOW AROUND...AND SOME TREE DAMAGE
  WILL BE POSSIBLE. SPOTTY POWER OUTAGES MAY OCCUR AS WELL. ROUGH
  CONDITIONS ARE EXPECTED ON AREA LAKES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

224
3 follow-up statements
545 
WWUS74 KLZK 160812
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
312 AM CDT SUN MAR 16 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-162000-
/O.CON.KLZK.WI.Y.0004.140316T1200Z-140317T0300Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA...
BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT...
BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD...
HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS...
HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY...
MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN...
NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE...
PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY...
STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN...
WESTERN GROVE...YELLVILLE
312 AM CDT SUN MAR 16 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM
CDT THIS EVENING. 

* EVENT...WINDS OF 20 TO 30 MPH...WITH GUST UP TO 40 MPH ARE POSSIBLE.

* AREAS AFFECTED...A LARGE PART OF ARKANSAS. 

* TIMING...THE STRONGEST WINDS WILL BE DURING THE AFTERNOON AND
  EARLY EVENING HOURS. 

* IMPACTS...LOOSE OBJECTS WILL BLOW AROUND...AND SOME TREE DAMAGE
  WILL BE POSSIBLE. SPOTTY POWER OUTAGES MAY OCCUR AS WELL. ROUGH
  CONDITIONS ARE EXPECTED ON AREA LAKES. HIGH PROFILE VEHICLES
  WILL HAVE SOME DIFFICULTY...ESPECIALLY ON BRIDGES AND ELEVATED
  ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

57
299 
WWUS74 KLZK 161958 AAA
NPWLZK

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
258 PM CDT SUN MAR 16 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-170300-
/O.CON.KLZK.WI.Y.0004.000000T0000Z-140317T0300Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA...
BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT...
BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD...
HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS...
HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY...
MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN...
NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE...
PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY...
STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN...
WESTERN GROVE...YELLVILLE
258 PM CDT SUN MAR 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

* EVENT...WINDS OF 20 TO 30 MPH...WITH GUST UP TO 40 MPH ARE
  POSSIBLE THROUGH THE EVENING HOURS.

* AREAS AFFECTED...A LARGE PART OF ARKANSAS.

* TIMING...THE STRONGEST WINDS ARE OCCURRING LATE THIS AFTERNOON
  AND WILL CONTINUE INTO THE EARLY EVENING HOURS. WINDS MAY BEGIN
  TO LESSEN AFTER SUNSET...BUT WILL GENERALLY REMAIN ELEVATED
  UNTIL LATER TONIGHT.

* IMPACTS...LOOSE OBJECTS WILL BLOW AROUND...AND SOME TREE 
  DAMAGE WILL BE POSSIBLE. SPOTTY POWER OUTAGES MAY OCCUR AS 
  WELL. ROUGH CONDITIONS ARE EXPECTED ON AREA LAKES. HIGH 
  PROFILE VEHICLES WILL HAVE SOME DIFFICULTY...ESPECIALLY ON 
  BRIDGES AND ELEVATED ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

57/224
638 
WWUS74 KLZK 170106
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
806 PM CDT SUN MAR 16 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-170215-
/O.CAN.KLZK.WI.Y.0004.000000T0000Z-140317T0300Z/
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA...
BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT...
BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY...
CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT...
DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC...
DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD...
HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS...
HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK...
LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY...
MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA...
MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN...
NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE...
PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY...
STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN...
WESTERN GROVE...YELLVILLE
806 PM CDT SUN MAR 16 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS CANCELLED THE
WIND ADVISORY. 

WINDS WILL CONTINUE TO SLOWLY SUBSIDE THIS EVENING AS A STRONG
STORM SYSTEM PULLS AWAY FROM THE REGION. HOWEVER...WINDS MAY
STILL GUST TO 20 TO 25 MPH FOR THE NEXT SEVERAL HOURS.

$$

56

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Mar 15, 12:00 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Mar 15, 12:00 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1200 PM CDT SAT MAR 15 2014

.UPDATE...
CLOUD COVER AND PRECIP SLOW TO GAIN TRACTION UP INTO THE CWA
TODAY...WITH JUST LIGHT ECHOES NOTED ON THE RADAR ATTM ACROSS
SOUTHERN LOCATIONS. EXPECT COVERAGE TO INCREASE LATE THIS
AFTERNOON AND ESPECIALLY THIS EVENING AS THE STORM SYSTEM ACROSS
TX DEVELOPS AND MOVES INTO THE STATE. POTENTIAL FOR HEAVY RAIN
ACROSS THE NORTH STILL EXISTS. HAVE ADJUSTED AFTERNOON HIGHS GIVEN
LESS CLOUD COVER ACROSS THE NORTH.

&&

.PREV DISCUSSION... /ISSUED 619 AM CDT SAT MAR 15 2014/

DISCUSSION...

UPDATED TO INCLUDE THE 12Z AVIATION DISCUSSION BELOW...

AVIATION...

DETERIORATING CONDITIONS WILL BE SEEN THROUGHOUT THE DAY AS
MOISTURE STREAMS NORTH INTO THE STATE...AND A STORM SYSTEM
APPROACHES FROM THE WEST. EXPECT VFR CONDITIONS TO GRADUALLY DROP
TO MVFR AND LIFR LATE THIS AFTERNOON AND ESPECIALLY OVERNIGHT.
SHRA AND SOME TSRA WILL BE FAIRLY WIDESPREAD.

PREV DISCUSSION... /ISSUED 351 AM CDT SAT MAR 15 2014/

SHORT TERM...TODAY THROUGH TUESDAY

SURFACE ANALYSIS THIS MORNING SHOWS A QUASI-STATIONARY FRONTAL
BOUNDARY FROM SOUTHERN MISSOURI...INTO NORTHERN OKLAHOMA AND WEST
TEXAS. LOW PRESSURE DEVELOPING ALONG THE FRONT WILL GIVE IT SOME
MOMENTUM TODAY...WITH THE BOUNDARY PUSHING IN TO ARKANSAS AND
STALLING OUT NEAR CENTRAL ARKANSAS. WITH SOUTHWEST UPPER FLOW OVER
THE REGION...AND UPLIFT DEVELOPING ALONG AND NORTH OF THE FRONT AS
THE LOW GETS CLOSER...SHOWERS AND THUNDERSTORMS WILL DEVELOP
DURING THE DAY...AND BECOME WIDESPREAD BY THE EVENING HOURS.

PRECIP WILL CONTINUE OVERNIGHT...WITH A BRIEF LULL DURING THE
MORNING HOURS SUNDAY...AS THE AREA GETS DRY SLOTTED BEHIND THE
FRONT. HOWEVER...THERE WILL BE PLENTY OF WRAPAROUND MOISTURE AS AN
UPPER LOW MOVES IN BEHIND THE SURFACE BOUNDARY. COLDER AND DRIER
AIR WILL MOVE IN ON SUNDAY NIGHT...WITH PRECIPITATION GRADUALLY
COMING TO AN END DURING THE EARLY HOURS MONDAY.

HIGH PRESSURE WILL FOLLOW THE FRONT...WITH TEMPERATURES REBOUNDING
SIGNIFICANTLY ON TUESDAY...AS SOUTHWEST WINDS DEVELOP AHEAD OF
ANOTHER APPROACHING FRONTAL BOUNDARY...WHICH WILL MOVE THROUGH
TUESDAY NIGHT.

AS YOU/VE PROBABLY BEEN HEARING FROM OUR PREVIOUS DISCUSSIONS...
THE WEATHER OVER THE NEXT 48 HOURS IS GOING TO BE PRETTY ACTIVE...
AND I/LL ADDRESS EACH ISSUE BELOW.

HEAVY RAIN...
WITH MOISTURE FROM THE PACIFIC...AND GULF MOISTURE ASSOCIATED WITH
THE APPROACHING UPPER LOW...AS WELL AS THE LIKELIHOOD OF STORMS TO
FORM AND MOVE OVER THE SAME AREA...RAINFALL COULD BE HEAVY AT
TIMES. THE MOST LIKELY AREA FOR HEAVY RAINFALL WOULD BE THE
NORTHWEST HALF OF ARKANSAS...WEST OF THE I-30 AND HIGHWAY 67
CORRIDOR. ONE TO TWO INCHES OF RAINFALL WILL BE COMMON...WITH
LOCALLY HEAVIER AMOUNTS. AT THIS TIME...IT LOOKS LIKE ANY FLOODING
CONCERNS SHOULD BE LOCALIZED IN NATURE. THE HEAVIEST RAINFALL
SHOULD BE TONIGHT.

THUNDERSTORMS...
WITH THE AMOUNT OF FORCING PRESENT...THUNDERSTORMS ARE LIKELY. AT
THIS POINT...THE HIGHEST INSTABILITY SHOULD BE SOUTH OF ARKANSAS. SO...
WHILE A STRONG STORM OR TWO IS NOT OUT OF THE QUESTION...FEEL LIKE THE
GREATEST THREAT FOR SEVERE STORMS WILL BE OVER TEXAS AND
LOUISIANA THIS AFTERNOON AND TONIGHT. WHAT WILL BE GOING FOR
STRONGER STORMS HERE IS THAT THE SURFACE LOW IS EXPECTED TO MOVE
OVER US...AND THERE WILL BE SOME HELICITY AND LOW LEVEL SHEAR.
WHAT WILL BE GOING AGAINST STRONGER STORMS HERE IS THAT THE
SURFACE LOW WILL BE MOVING OVER US DURING THE OVERNIGHT HOURS...AND
THERE WILL NOT BE MUCH OF A CHANCE FOR SURFACE-BASED INSTABILITY OUT
AHEAD OF IT.

TEMPERATURES...
ON SUNDAY...HIGHS IN MOST AREAS WILL BE AROUND MIDNIGHT...WITH
TEMPERATURES FALLING DURING THE DAY. BY THE LATE AFTERNOON...
TEMPERATURES WILL BE IN THE 30S AND 40S...WITH THE NORTH AT OR
BELOW FREEZING.

WINTER WEATHER...
RAINFALL WILL BE MIXING WITH SLEET OR SNOW...AND GRADUALLY
CHANGING OVER FROM THE NORTHWEST DURING THE AFTERNOON AND EVENING
HOURS. AT THIS POINT...IT LOOKS LIKE THERE COULD BE A QUICK INCH
IN AREAS CLOSE TO THE MISSOURI BORDER. HOWEVER...HOW MUCH SNOW
FALLS WILL DEPEND ON HOW FAST THE COLD AIR MOVES INTO THE REGION...
HOW FAST THE MOISTURE MOVES OUT OF THE REGION...AND THE AMOUNT OF
LIFT THE UPPER SYSTEM WILL GENERATE. WHATEVER DOES FALL SHOULD
MAINLY BE ON GRASSY AREAS AND ELEVATED SURFACES...AND WILL NOT BE
ON THE GROUND VERY LONG.

WINDS...
WINDS WILL BE STRONG ON SUNDAY...AS THE FRONT AND LOW PRESSURE
PASSES THROUGH. SUSTAINED WINDS WILL RANGE FROM 15 TO 25 MPH...
WITH GUSTS OF 35 MPH POSSIBLE. THIS MAY NECESSITATE A LAKE WIND
ADVISORY.

WINDS AHEAD OF THE FRONT ON TUESDAY WILL BE GUSTY...THOUGH NOT AS
STRONG AS SUNDAY.

LONG TERM...WEDNESDAY THROUGH FRIDAY

FRONT WILL BE MOVING EAST OF THE STATE AT THE START OF THE LONG
TERM...WITH PRECIP CHANCES ENDING FROM WEST TO EAST ON WED. MUCH
DRIER...BUT ONLY SLIGHTLY COOLER AIR WILL BE SEEN BEHIND THIS FRONT
FOR WED NIGHT INTO THU AS HIGH PRESSURE MOVES OVER THE REGION. THIS
SFC HIGH WILL SHIFT EAST BY FRI...WITH SRLY FLOW BRINGING IN WARMER
TEMPS AND A RETURN OF MOISTURE TO THE REGION. BY THE END OF THE
FORECAST...ANOTHER STORM SYSTEM WILL MOVE TOWARDS THE REGION...WITH
A COLD FRONT MOVING THROUGH THE STATE LATE FRI NIGHT. THIS FRONT
COULD BRING ANOTHER CHANCE FOR SOME PRECIP ACROSS THE STATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     67  50  58  26 /  40 100  80  50
CAMDEN AR         66  58  66  32 /  70 100  40  40
HARRISON AR       66  41  45  17 /  50 100  80  40
HOT SPRINGS AR    64  55  56  30 /  70 100  50  40
LITTLE ROCK   AR  64  54  61  30 /  60 100  60  40
MONTICELLO AR     66  57  66  33 /  70 100  40  40
MOUNT IDA AR      64  53  53  28 /  70 100  50  40
MOUNTAIN HOME AR  67  45  47  20 /  40 100  80  40
NEWPORT AR        67  51  59  27 /  40 100  80  50
PINE BLUFF AR     65  55  65  33 /  70 100  50  40
RUSSELLVILLE AR   67  53  57  27 /  60 100  70  40
SEARCY AR         65  52  60  26 /  50 100  70  50
STUTTGART AR      64  54  63  30 /  60 100  60  40
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

224
Hazardous weather outlook, Mar 15, 10:05 AM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1005 AM CDT SAT MAR 15 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1005 AM CDT SAT MAR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

RAIN AND SCATTERED THUNDERSTORMS WILL INCREASE IN COVERAGE THIS
AFTERNOON AND TONIGHT. RAIN WILL BE HEAVY AT TIMES...WITH AMOUNTS
FROM A HALF INCH TO AN INCH AND A HALF BY DAWN SUNDAY. SOME SPOTS IN
THE NORTHWEST HALF OF ARKANSAS COULD PICK UP MORE THAN TWO INCHES.

WHILE SEVERE WEATHER IS NOT EXPECTED DURING THIS EVENT...A FEW
STORMS IN THE SOUTH AND WEST COULD PRODUCE SMALL HAIL THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RAIN WILL REMAIN LIKELY ON SUNDAY...ESPECIALLY IN NORTHERN AND
CENTRAL ARKANSAS. WINDY CONDITIONS WILL DEVELOP...WITH WINDS
SHIFTING TO THE NORTH AND NORTHWEST AND BECOMING GUSTY. WIND
SPEEDS WILL AVERAGE 20 TO 30 MPH WITH HIGHER GUSTS.

DURING SUNDAY AFTERNOON AND EVENING...IT WILL TURN COLDER...WITH
RAIN CHANGING TO SNOW TOWARD THE MISSOURI BORDER. ONE TO TWO INCH
ACCUMULATIONS WILL BE POSSIBLE...ESPECIALLY IN THE OZARK MOUNTAINS
NORTH AND WEST OF JASPER...MOUNTAIN VIEW AND HARDY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62/46

Nearby

Wind Advisories in Arkansas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.